MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC SURESIGNS VSI - NBP

PHILIPS NORTH AMERICA LLC SURESIGNS VSI - NBP
Model Number 863275
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer requested a loudspeaker.Additional information was requested as to why a loudspeaker was needed, but no response was received.Patient involvement is unknown.There was no reported patient or user impact.
 
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Additional Manufacturer Narrative
The customer contacted the customer care solutions center(ccsc) for assistance.The philips remote support(rs) submitted the request to the quotation department.A part quotation for a loudspeaker was provided to the customer.However, as of the date of closure of this complaint, the customer has not accepted the quotation and the quote expired.A good faith effort was made to obtain additional information regarding customer resolution associated with this complaint, but there is no additional information available.A search in servicemax found no further related calls.The absence of further calls supports that the reported problem was resolved.The device remains at the customer's facility.No further action or investigation is warranted based on the available information at the time of complaint closure.H3 other text : customer has not accepted price quote for repair.
 
Event or Problem Description
The customer requested for a loudspeaker quote.No additional information was obtained as to why a loudspeaker was needed and if there were audible tones/alarm heard.Patient involvement is unknown.There was no reported patient or user impact.

Brand Name
SURESIGNS VSI - NBP
Common Device Name
SURESIGNS VSI - NBP
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
jeanne ahearn
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key15046255
Report Number1218950-2022-00606
Device Sequence Number5601075
Product Code DXN
UDI-Device Identifier00884838028364
UDI-Public00884838028364
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112652
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863275
Device Catalogue Number863275
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2022
Supplement Date Received by Manufacturer09/08/2022
Initial Report FDA Received Date07/18/2022
Supplement Report FDA Received Date09/30/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown